# SDR NACA2022081200001

- Difficulty date: August 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737
- Aircraft serial: 25215
- Aircraft time: 61,408 hours, 58,268 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: REMOVED DAMAGE, PERFORMED NDT. FABBED AND INSTALLED REPAIR REF ASAP EO 53-22-037 AND B737-300 SRM AS REF IN EO. EO AND 8110-3 ON FILE.
